# SDR 01FDEA00399

- Difficulty date: June 7, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB LWR AFT BODY OVERHEAT LIGHT ILLUM.  NR 3 BLEED ON, RT PACK ON TURN RT PACK OFF, LIGHT EXTINGUISHED.  Removed and replaced RT PURGE LINE SHUTOFF VALVE PER MM 36-13-011-4.  LEAK CK OK.
